ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Robust multivariable controllers for a tublar ammonia reactor

Viswanadham, N and Patnaik, LM and Sarms, IG (1979) Robust multivariable controllers for a tublar ammonia reactor. In: Journal of Dynamic Systems, Measurement, and Control, 101 (4). pp. 290-298.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

The specific objective of this paper is to develop multivariable controllers that would achieve asymptotic regulation in the presence of parameter variations and disturbance inputs for a tubular reactor used in ammonia synthesis. A ninth order state space model with three control inputs and two disturbance inputs is generated from the nonlinear distributed model using linearization and lumping approximations. Using this model, an approach for control system design is developed keeping in view the imperfections of the model and the measurability of the state variables. Specifically, the design of feedforward and robust integral controllers using state and output feedback is considered. Also, the design of robust multiloop proportional integral controllers is presented. Finally the performance of these controllers is evaluated through simulation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 11 Jan 2011 07:28
Last Modified: 11 Jan 2011 07:28
URI: http://eprints.iisc.ernet.in/id/eprint/30959

Actions (login required)

View Item View Item